# SDR AALA2018051749037

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 42,219 hours, 30,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Broken
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LENS COVER BROKEN ON THE R2 DOOR.  MAINTENANCE INSTALLED A NEW SLIDE ARMED LENS AND PERFORMED SATISFACTORY OPS CHECK.
